# SDR TWRA96255

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 18622114
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHT TEST SWITCH NEXT TO L1 MED DOES NOT SHUT OFF.  REPLACES SWITCH L1 DOOR FOR EMERGENCY LIGHTS.  OPS CHECKED OK PER MM 33-51-00.  (M)
